Journal article icon

Journal article

Reconstructing sequences

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Discrete Mathematics
Volume:
175
Issue:
1-3
Pages:
231-238
Publication date:
1997-10-05
DOI:
ISSN:
0012-365X
URN:
uuid:9ae5bcc2-ca85-47ac-8a25-ae8f1aa68077
Source identifiers:
199424
Local pid:
pubs:199424

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP